# SDR DHL2004873539

- Difficulty date: December 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME MISDRILLED HOLE AT STA 1600.000 L-17R.  PERFORMED MAJOR REPAIR IAW DWG W90-R20, FAA FORM 8110-3 DATED NOV 29, 2004.  CLEANED, TREATED AND PRIMED MISDRILLED HOLE AREA IAW SRM 51-1-8B.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLE WITH RIVET (MS20470ADG) IAW SRM 51-1-21 PG 1, DWG W90-R20.
